# SDR ASAA2019111821320

- Difficulty date: November 12, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,693 hours, 7,332 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE CARGO FIRE DETECTION PANEL, THE RED FWD LIGHT ON THE FWD SQUIB ARM BUTTON DOES NOT COME ON DURING THE SYSTEM TEST. GROUNDED - YES. PERFORMED CARGO ELECTRONIC UNIT (CEU) BITE CHECK REF FIM 26-16 TASK 801 DETECTOR A1 FAULT FOUND. INSPECTED D13844 CONNECTOR ON A1 FORWARD SMOKE DETECTOR (M2238) REF WDM 26-16-21-4. FOUND PIN #11 (ALARM) PUSHED BACK ON CONNECTOR, PUSHED PIN 11 NO DEFECTS NOTED ON LOCKING MECHANISM. CEU BITE CHECK PASS. PERFORMED CARGO FIRE CONTROL PANEL BITE CHECK REF FIM 26-23 TASK 801 OPS CHECK GOOD NO DEFECTS NOTED BOTH LOOP A AND B PASS.
